Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Acne, Microdox LBx, scars

I am a 40 years male. I have been suffering from acne ever since my teens and this just does not seem to end. My son who too is 15 now has the same problem. I have taken everything even Microdox DT (now Microdox LBx) . The problem still persists. And the acne leave marks on the face too. Is there a solution which you would like to advise.
Asked On : Fri, 13 Apr 2012
Answers:  1 Views:  3023
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Cosmetic & Plastic Surgeon 's  Response
dear sir , acne in male is a part of genetic effect upon sebaceous glands of the body and as you are telling, your son also gets it. Have a zero oil diet, use salicylic acid face wash and do not pick your nodes. they give you scars. and the scars which are on ace would need plastic surgery in form of excision or fillers or dermabrasions depending upon their status. hope you move in right direction now.
Answered: Tue, 17 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor